# SDR FDEA202007131494

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 108,016 hours, 22,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING / AFTER EMERGENCY LIGHT TEST GOT "EMERG LT  BAT 1 LO" ALERT.  EMER LIGHTS - INOP.  IDENTIFIED PARTS  EMERG EXIT LIGHTS  MPN: 60-4411-5 CPN: 3300197.  PARTS(S) IDENTIFIED ARE THE MOST PROBABLE CAUSE.  TROUBLESHOOTING IS REQUIRED PRIOR TO INSTALLING PART(S).  NEW PWR SUPLY, EMERG EXIT LIGHTS INSTALLED AND TESTED IAW AMM 33-51-01-4-0 ALL GOOD.
